RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 3, Pages 347–361 (Mi jsfu381)  

Risk aversion for defining elliptic acceptance sets in the model of generalized coherent risk measures

Tatyana A. Kustitskaya

Institute of Space and Information Technology, Siberian Federal University, Kirenskii, 26, Krasnoyarsk, 660074, Russia

Abstract: Within the framework of generalized coherent risk measures the properties of acceptance sets are examined. The class of elliptic cones is developed for representing individual preferences. The article presents the method of defining an appropriate elliptic cone using values of risk aversion (for $p$-norms in the space of risks).

Keywords: generalized coherent risk measures, risk aversion, acceptance set, preference relation, elliptic cone.

Full text: PDF file (220 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 10.03.2014
Received in revised form: 26.04.2014
Accepted: 30.05.2014
Language:

Citation: Tatyana A. Kustitskaya, “Risk aversion for defining elliptic acceptance sets in the model of generalized coherent risk measures”, J. Sib. Fed. Univ. Math. Phys., 7:3 (2014), 347–361

Citation in format AMSBIB
\Bibitem{Kus14}
\by Tatyana~A.~Kustitskaya
\paper Risk aversion for defining elliptic acceptance sets in the model of generalized coherent risk measures
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 3
\pages 347--361
\mathnet{http://mi.mathnet.ru/jsfu381}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu381
  • http://mi.mathnet.ru/eng/jsfu/v7/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:117
    Full text:40
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021